# SDR SWAA2021082020054

- Difficulty date: January 21, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD HORIZONTAL STIFFENER IS CRACKED AT L.B.L. 7; W.L. 150; AROUND FASTENER. / REPLACED STIFFENER AS PER: EA 1-757-16821 REV IR AND ATS ER 20-01427 REV IR
